Show simple item record

dc.contributor.authorZribi, Malek ( )
dc.date.accessioned2021-07-19T21:55:59Z
dc.date.available2021-07-19T21:55:59Z
dc.date.issued2006-08-15
dc.identifier.citationZribi, M. (2006). Existence results for nonlinear elliptic equations in bounded domains of ℝn. Electronic Journal of Differential Equations, 2006(92), pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13965
dc.description.abstractWe establish existence results for the boundary-value problem Δu + ƒ(., u) = 0 in a smooth bounded domain in ℝn (n ≥ 2), where ƒ satisfies some appropriate conditions related to a Kato class. The proofs are based on various techniques related to potential theory.
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectGreen functionen_US
dc.subjectElliptic equationen_US
dc.subjectPositive solutionsen_US
dc.titleExistence results for nonlinear elliptic equations in bounded domains of ℝnen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record